Algebraic Topology and General Topology

[1] Cohomology of digraphs and (undirected) graphs

ALEXANDER GRIGOR’YAN University of Bielefeld Yong Lin Renmin University of China YURI MURANOV University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.02001

ASIAN JOURNAL OF MATHEMATICS, 887-932, 2015.9
[ Download ] [ 2018-04-03 14:32:32 uploaded by linyong01 ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Homotopy Theory for Digraphs

Alexander Grigor’yan University of Bielefeld Yong Lin Renmin University of China Yuri Muranov University of Warmia and Mazury Shing-Tung Yau Harvard University

Algebraic Topology and General Topology Combinatorics mathscidoc:1804.06001

Pure and Applied Mathematics Quarterly, 10, 619-674, 2014
[ Download ] [ 2018-04-03 14:09:54 uploaded by linyong01 ] [ 16 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The tempered spectrum of a real spherical space

Friedrich Knop Emmy-Noether Zentrum Bernhard Krotz Universitat Paderborn Henrik Schlichtkrull University of Copenhagen

Algebraic Geometry Algebraic Topology and General Topology Arithmetic Geometry and Commutative Algebra Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43006

Acta Mathematica, 218, (2), 2017
[ Download ] [ 2018-03-01 14:56:38 uploaded by actaadmin ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Cell decomposition of some unitary group Rapoport-Zink spaces

Xu Shen Universität Bonn

Algebraic Topology and General Topology mathscidoc:1707.02001

Mathematische Annalen, 2014.5
[ Download ] [ 2017-07-19 19:05:11 uploaded by yauawardadmin ] [ 131 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] The triviality of the 61-stem in the stable homotopy groups of spheres

Guozhen Wang Shanghai Center for Mathematical Sciences; University of Copenhagen Zhouli Xu Massachusetts Institute of Technology

Algebraic Topology and General Topology mathscidoc:1705.02002

Annals of Mathematics, 186, (2), 501-580, 2017
[ Download ] [ 2017-05-30 08:54:15 uploaded by xuzhouli ] [ 598 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] FI^m-modules over Noetherian rings

Liping Li Hunan Normal Univ. Nina Yu Xiamen Univ.

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1705.02001

[ Download ] [ 2017-05-02 15:55:27 uploaded by LipingLi ] [ 285 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Entropy, determinants, and L^2-torsion

Hanfeng Li Chongqing University, SUNY at Buffalo Andreas Thom TU Dresden

Algebraic Topology and General Topology Dynamical Systems Spectral Theory and Operator Algebra mathscidoc:1704.02001

J. Amer. Math. Soc., 27, (1), 239--292, 2014
[ Download ] [ 2017-04-30 08:30:31 uploaded by hfli ] [ 332 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On central stability

Wee Liang Gan Liping Li

Algebraic Topology and General Topology Representation Theory Rings and Algebras mathscidoc:1702.02012

to appear in Bull. Lond. Math. Soc., 2017
[ Download ] [ 2017-02-22 10:59:38 uploaded by LipingLi ] [ 247 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Homological degrees of representations of categories with shift functors

Liping Li

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02011

to appear in Trans. Amer. Math. Soc., 2017
[ Download ] [ 2017-02-22 10:58:03 uploaded by LipingLi ] [ 193 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Filtrations and Homological degrees of FI-modules

Liping Li Nina Yu

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02010

J. Algebra, 472, 369-398, 2017
[ Download ] [ 2017-02-22 10:52:19 uploaded by LipingLi ] [ 104 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A remark on FI-module homology

Wee Liang Gan Liping Li

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02009

Mich. Math. J., (65), 855-861, 2016
[ Download ] [ 2017-02-22 10:50:42 uploaded by LipingLi ] [ 151 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Upper bounds of homological invariants of FI_G-modules

Liping Li

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02008

Arch. Math. (Basel), 107, 201-211, 2016
[ Download ] [ 2017-02-22 10:48:32 uploaded by LipingLi ] [ 126 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Coinduction functor in representation stability theory

Wee Liang Gan Liping Li

Algebraic Topology and General Topology K-Theory and Homology Representation Theory Rings and Algebras mathscidoc:1702.02007

J. Lond. Math. Soc., 92, 689-711, 2015
[ Download ] [ 2017-02-22 10:45:09 uploaded by LipingLi ] [ 188 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On the connectedness of planar self-affine sets

Jing-Cheng Liu Hunan Normal University Jun Luo Chongqing University H.W. Xie Hunan Normal University

Algebraic Topology and General Topology mathscidoc:1702.02006

Chaos, Solitons & Fractals, 2014
[ Download ] [ 2017-02-17 22:41:46 uploaded by Jason_Luo ] [ 154 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On the classification of fractal squares

Jun Luo Chongqing University Jing-Cheng Liu Hunan Normal University

Algebraic Topology and General Topology mathscidoc:1702.02005

Fractals, 2016
[ Download ] [ 2017-02-17 22:39:50 uploaded by Jason_Luo ] [ 145 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Connectedness of planar self-affine sets with non-consecutive collinear digit sets

King-Shun Leung The Hong Kong Institute of Education Jun Luo The Chinese University of Hong Kong

Algebraic Topology and General Topology mathscidoc:1702.02004

Journal of Mathematical Analysis and Applications, 2012
[ Download ] [ 2017-02-17 22:31:29 uploaded by Jason_Luo ] [ 55 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Connectedness of planar self-affine sets associated with non-collinear digit sets

King-Shun Leung The Hong Kong Institute of Education Jun Luo Chongqing University

Algebraic Topology and General Topology mathscidoc:1702.02003

Geom Dedicata, 2015
[ Download ] [ 2017-02-17 22:28:54 uploaded by Jason_Luo ] [ 211 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Boundaries of Disk-Like Self-affine Tiles

King-Shun Leung The Hong Kong Institute of Education Jun Luo Shantou University

Algebraic Topology and General Topology mathscidoc:1702.02002

Discrete Comput Geom, 50, 2013
[ Download ] [ 2017-02-17 22:27:04 uploaded by Jason_Luo ] [ 68 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Topological structure of fractal squares

Jun Luo Shantou University Ka-Sing Lau The Chinese University of Hong Kong Hui Rao Hua Zhong Normal University

Algebraic Topology and General Topology mathscidoc:1702.02001

Math. Proc. Camb. Phil. Soc., 155, 2013
[ Download ] [ 2017-02-17 22:24:01 uploaded by Jason_Luo ] [ 143 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Irregular sets of two-sided Birkhoff averages and hyperbolic sets

Luis Barreira Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa Jinjun Li School of Mathematics and Statistics, Minnan Normal University Claudia Valls Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa

Dynamical Systems Algebraic Topology and General Topology mathscidoc:1701.11013

Arkiv for Matematik, 54, (1), 13-30, 2013.9
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 217 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] On the$h$-triangles of sequentially ($S$_{$r$}) simplicial complexes via algebraic shifting

Mohammad Reza Pournaki Department of Mathematical Sciences, Sharif University of Technology Seyed Amin Seyed Fakhari Department of Mathematical Sciences, Sharif University of Technology Siamak Yassemi School of Mathematics, Statistics and Computer Science College of Science, University of Tehran

Algebraic Geometry Algebraic Topology and General Topology mathscidoc:1701.01018

Arkiv for Matematik, 51, (1), 185-196, 2011.3
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Simplicity of eigenvalues in Anderson-type models

Sergey Naboko Department of Mathematical Physics, Institute of Physics, St. Petersburg State University Roger Nichols Department of Mathematics, University of Missouri Günter Stolz Department of Mathematics, University of Alabama at Birmingham

Algebraic Topology and General Topology mathscidoc:1701.02006

Arkiv for Matematik, 51, (1), 157-183, 2010.10
[ Download ] [ 2017-01-08 20:36:34 uploaded by arkivadmin ] [ 83 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Whitney coverings and the tent spaces$T$^{1,$q$}($γ$) for the Gaussian measure

Jan Maas Institute for Applied Mathematics, University of Bonn Jan van Neerven Delft Institute of Applied Mathematics, Delft University of Technology Pierre Portal Laboratoire Paul Painlevé, Université Lille 1

Algebraic Topology and General Topology mathscidoc:1701.02005

Arkiv for Matematik, 50, (2), 379-395, 2010.2
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] A generalization of$k$-Cohen–Macaulay simplicial complexes

Hassan Haghighi Department of Mathematics, K. N. Toosi University of Technology Siamak Yassemi School of Mathematics, Statistics & Computer Science College of Science, University of Tehran Rahim Zaare-Nahandi School of Mathematics, Statistics & Computer Science College of Science, University of Tehran

Algebraic Topology and General Topology mathscidoc:1701.02004

Arkiv for Matematik, 50, (2), 279-290, 2010.6
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] The topological center of the spectrum of some distal algebras

Ali Jabbari Department of Mathematics, University of Kerman

Algebraic Topology and General Topology Rings and Algebras mathscidoc:1701.02003

Arkiv for Matematik, 50, (2), 291-304, 2010.3
[ Download ] [ 2017-01-08 20:36:32 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved